Polynomial solutions to H∞ problems

Share/Save/Bookmark

Meinsma, Gjerrit (1994) Polynomial solutions to H∞ problems. International Journal of Robust and Nonlinear Control, 4 (3). pp. 323-351. ISSN 1049-8923

[img]
Preview
PDF
1195Kb
Abstract:The paper presents a polynomial solution to the standard H∞-optimal control problem. Based on two polynomial J-spectral factorization problems, a parameterization of all suboptimal compensators is obtained. A bound on the McMillan degree of suboptimal compensators is derived and an algorithm is formulated that may be used to solve polynomial J-spectral factorization problems.
Item Type:Article
Copyright:© 1994 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/71072
Official URL:http://dx.doi.org/10.1002/rnc.4590040302
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page